Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: diphenhydramine/dopamine

Posted by 3 Beer Effect on March 20, 2002, at 1:25:03

In reply to Re: diphenhydramine, posted by christophrejmc on March 19, 2002, at 18:12:32

i've read that diphenhydramine (Benadryl) causes an increase in dopamine & so do ADD stimulants so that could be the reason, not sure.

More likely, it is to sedate their kids so they are easier to deal with (it seems like there is something morally wrong with that to me)- heck they might as well give them one of those heavy duty insane asylum tranquilizers so they just sit in the corner & drool on themselves, which would make the job of parenting much easier (for the parents).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:3 Beer Effect thread:98610